# SDR 2008UALA02586

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,127 hours, 32,494 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR FRAME CRACKED AFT LOWER CORNER.  MAJOR REPAIR ACCOMPLISHED WITH EXTERNAL FUSELAGE DOUBLER/TRIPLER REPAIR.
